Seguir
Lahcen Maniar
Título
Citado por
Citado por
Año
Composition of pseudo almost periodic functions and Cauchy problems with operator of non dense domain
B Amir, L Maniar
Annales Mathématiques Blaise Pascal 6 (1), 1-11, 1999
1391999
Feedback stabilization of a class of evolution equations with delay
EM Ait Benhassi, K Ammari, S Boulite, L Maniar
Journal of Evolution Equations 9, 103-121, 2009
1142009
Almost periodicity of inhomogeneous parabolic evolution equations
L Maniar, R Schnaubelt
Evolution equations, 299-318, 2019
1012019
Almost periodic solutions to some semilinear non-autonomous thermoelastic plate equations
M Baroun, S Boulite, T Diagana, L Maniar
Journal of Mathematical Analysis and Applications 349 (1), 74-84, 2009
572009
Almost automorphic solutions for hyperbolic semilinear evolution equations
S Boulite, L Maniar, GM N'Guerekata
Semigroup Forum 71, 231-240, 2005
502005
Null controllability for parabolic equations with dynamic boundary conditions
L Maniar, M Meyries, R Schnaubelt
Evol. Equ. Control Theory 6 (3), 381-407, 2017
392017
Null controllability of degenerate parabolic cascade systems
FA Khodja, A Hajjaj, L Maniar
Portugaliae Mathematica 68 (3), 345-367, 2011
352011
Carleman estimates for parabolic equations with interior degeneracy and Neumann boundary conditions
I Boutaayamou, G Fragnelli, L Maniar
Journal d'Analyse Mathématique 135, 1-35, 2018
332018
Lipschitz stability for linear parabolic systems with interior degeneracy
I Boutaayamou, G Fragnelli, L Maniar
Electron. J. Differential Equations 2014, 1-26, 2014
302014
Carleman estimates and null controllability of coupled degenerate systems
EM Hassi, FA Khodja, A Hajjaj, L Maniar
arXiv preprint arXiv:1111.3665, 2011
292011
Almost automorphy of semilinear parabolic evolution equations.
M Baroun, S Boulite, GM N'guerekata, L Maniar
Electronic Journal of Differential Equations (EJDE)[electronic only] 2008 …, 2008
292008
Existence and uniqueness of C (n)-almost periodic solutions to some ordinary differential equations
J Liang, L Maniar, GM N’Guérékata, TJ Xiao
Nonlinear Analysis: Theory, Methods & Applications 66 (9), 1899-1910, 2007
292007
Linear delay equations in the Lp-context
L Maniar, J Voigt
Evolution Equations, 319-330, 2019
282019
Null controllability for a heat equation with dynamic boundary conditions and drift terms.
A Khoutaibi, L Maniar
Evolution Equations & Control Theory 9 (2), 2020
252020
Lipschitz stability for an inverse source problem in anisotropic parabolic equations with dynamic boundary conditions
EM Hassi, SE Chorfi, L Maniar, O Oukdach
arXiv preprint arXiv:2003.07884, 2020
252020
Null controllability of a model in population dynamics
Y Echarroudi, L Maniar
Electronic journal of differential equations 2014 (240), 1-20, 2014
252014
Extrapolation and inhornogeneous retarded differential equations on infinite dimensional spaces
L Maniar, A Rhandi
Rendiconti del Circolo Matematico di Palermo 47, 331-346, 1998
251998
The asymptotic behavior of a population equation with diffusion and delayed birth process
G Fragnelli, A Idrissi, L Maniar
Discrete and Continuous Dynamical Systems-B 7 (4), 735-754, 2007
222007
Controllability of semilinear boundary problems with nonlocal initial conditions
S Boulite, A Idrissi, L Maniar
Journal of mathematical analysis and applications 316 (2), 566-578, 2006
222006
Null controllability of a population dynamics with degenerate diffusion
BE Ainseba, Y Echarroudi, L Maniar
212013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20